Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 154, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jun 20, 2011, 12:48 AM CDT for Dodge County, Nebraska. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2011, 12:48 AM CDT (05:48 UTC)
- Expired
- Jun 20, 2011, 1:30 AM CDT
- In force
- 42 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Dodge County, NE
The radar
The Omaha radar (KOAX), 34 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 1:08 AM CDT | TSTM WND GST 60 | 3 S Scribner, NE | LARGE TREE BLOWN DOWN ON POWER LINES. SIX CENTER PIVOTS FLIPPED OVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 9:49 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2452 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1426 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
501
WUUS53 KOAX 200548
SVROAX
NEC053-200630-
/O.NEW.KOAX.SV.W.0154.110620T0548Z-110620T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1248 AM CDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DODGE COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 130 AM CDT
* AT 1244 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS OF AROUND 60 MPH OR HIGHER. THIS STORM WAS LOCATED
NEAR CEDAR BLUFFS...OR 34 MILES WEST OF OMAHA...AND MOVING
NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
INGLEWOOD...FREMONT...DODGE...NICKERSON...SNYDER...SCRIBNER...
HOOPER...UEHLING...FREMONT LAKES STATE RECREATION AREA...WINSLOW
AND DEAD TIMBER STATE RECREATION AREA.
THE WARNED AREA INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS
124 AND 156.
THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
112 AND 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4174 9644 4153 9644 4139 9644 4140 9651
4143 9657 4143 9670 4146 9666 4164 9683
4170 9690 4174 9690
TIME...MOT...LOC 0548Z 214DEG 24KT 4144 9662
WIND...HAIL 60MPH 1.00IN
$$
FOBERT2 follow-up statements
275
WWUS53 KOAX 200612
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
112 AM CDT MON JUN 20 2011
NEC053-200630-
/O.CON.KOAX.SV.W.0154.000000T0000Z-110620T0630Z/
DODGE NE-
112 AM CDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DODGE COUNTY
UNTIL 130 AM CDT...
AT 108 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING
QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR HOOPER...OR 39 MILES
EAST OF COLUMBUS...MOVING NORTH AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
HOOPER...DODGE...SCRIBNER...SNYDER...UEHLING...WINSLOW AND DEAD
TIMBER STATE RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4174 9690 4174 9644 4147 9644 4145 9651
4146 9666 4164 9683 4170 9690
TIME...MOT...LOC 0612Z 202DEG 25KT 4162 9662
WIND...HAIL <50MPH 1.00IN
$$
FOBERT623
WWUS53 KOAX 200627
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
127 AM CDT MON JUN 20 2011
NEC053-200637-
/O.EXP.KOAX.SV.W.0154.000000T0000Z-110620T0630Z/
DODGE NE-
127 AM CDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR DODGE COUNTY WILL EXPIRE AT
130 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 4 AM CDT.
LAT...LON 4174 9690 4174 9644 4147 9644 4145 9651
4146 9666 4164 9683 4170 9690
TIME...MOT...LOC 0627Z 202DEG 25KT 4172 9657
$$
FOBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:00 PM CDT, 9 hours 48 minutes earlier.
Area forecast discussion, Jun 19, 3:00 PM CDT, 9 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 300 PM CDT SUN JUN 19 2011 .SHORT TERM...TONIGHT THROUGH WEDNESDAY. SEVERE WEATHER WILL BE LIKELY TONIGHT AS A WARM FRONT THAT CURRENTLY EXTENDS FROM NORTHWEST KANSAS THROUGH WEST CENTRAL MISSOURI MOVES NORTHWARD THIS EVENING...WHICH WILL BE AN INCREASING TRIGGER FOR THUNDERSTORMS...ESPECIALLY AS LOW LEVEL JET STRENGTHENS LATER THIS EVENING. EXTREME INSTABILITY HAS DEVELOPED ALONG THE BOUNDARY WITH 40 TO 50KTS OF BULK SHEAR...BUT VERY STRONG 0-1KM SHEAR... THUS THERE WILL BE A TORNADO THREAT WITH ANY STORMS THAT DEVELOP ALONG/NORTH OF THE BOUNDARY THIS EVENING. MEANWHILE...CONVECTION DEVELOPING ACROSS THE HIGH PLAINS WILL LIKELY MOVE EASTWARD AS A FORWARD PROPAGATING MCS LATER THIS EVENING BUT ESPECIALLY OVERNIGHT WITH A WIND AND HAIL THREAT ACROSS NORTHEASTERN NEBRASKA LATER TONIGHT. SEVERE WEATHER CONFERENCE CALL AT 2 PM ADDRESSED MOST CONCERNS...AND HAVE NO DOUBT THAT MUCH OF THE CWFA WILL EVENTUALLY BE IN A TORNADO WATCH LATER THIS EVENING. SURFACE LOW MOVES TO CENTRAL KANSAS BY DAYBREAK MONDAY WITH THE WARM FRONT MAKING NORTHWARD PROGRESS TO NORTHEAST NEBRASKA. COULD STILL BE AN ONGOING MCS ACROSS NORTHEAST NEBRASKA EARLY MONDAY...BUT THEN THE REMAINDER OF THE FORECAST AREA BECOMES CAPPED ONCE AGAIN AND POTENTIALLY HOT IN THE LOWER 90S...BUT SURFACE LOW MOVES INTO SOUTH CENTRAL NEBRASKA THROUGH THE AFTERNOON...WITH DRY LINE ADVANCING EASTWARD...WHICH SETS THE STAGE FOR ANOTHER ROUND OF SEVERE STORMS LATE MONDAY AFTERNOON AND EVENING WITH ANOTHER TORNADIC THREAT...WITH VERY STRONG 0-1KM SHEAR...BUT ALSO BECAUSE OF BACKED SURFACE WINDS...SUBSTANTIAL DIRECTIONAL SHEAR EXISTS. SURFACE LOW MOVES TO NEAR KSUX BY DAYBREAK TUESDAY THEN TO CENTRAL MINNESOTA THROUGH THE DAY. THIS WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUING ON TUESDAY. SURFACE LOW THEN ROTATES AROUND ITSELF THROUGH WEDNESDAY...WHICH BRINGS ADDITIONAL RAIN INTO THE AREA...ALONG WITH NORTHWEST WINDS AT 15 TO 25 MPH AND COOL TEMPERATURES. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY. SURFACE LOW PULLS AWAY EARLY IN THE PERIOD...BUT A NEW FRONT DEVELOPS ACROSS THE AREA THAT COULD BRING MORE SHOWERS AND THUNDERSTORMS THURSDAY NIGHT AND FRIDAY...BUT THEN ALSO THROUGH THE WEEKEND AS ZONAL FLOW REMAINS ACROSS THE PLAINS AND ADDITIONAL SUBTLE WAVES MOVE THROUGH ON A WESTERLY FLOW. DEWALD && .AVIATION... TAF SITES KOFK/KOMA/KLNK 18Z TAFS VFR WITH OCCASIONAL MVFR IS EXPECTED THROUGH THE TAF PD. FORECAST BECOMES QUITE COMPLICATED WITH THUNDERSTORM ACTIVITY FORECAST TO DEVELOP AND MOVE THRU TAF SITES AFTER 00Z. SCATTERED TSTMS COULD AFFECT TAF SITES THRU 12Z. KERN && .HYDROLOGY... LEVEE OVERTOPPING OR FAILING BETWEEN HAMBURG AND BROWNVILLE ALLOWED THE POOLED WATER IN THE EXTREME TIP OR NORTHWESTERN MISSOURI TO RUSH BACK INTO THE MISSOURI RIVER. THIS RESULTED IN A 1.9 FOOT RISE AT BROWNVILLE FROM 230 AM THROUGH NOON...WHICH ALLOWED THE STAGE TO EXCEED THE PREVIOUS RECORD OF 44.2 FEET SET BACK IN 1993. THIS RESULTED IN OVERTOPPING OF FEDERAL LEVEE 550 IN NORTHWESTERN MISSOURI. ALSO...ANOTHER LEVEE BREECH VERY EARLY THIS MORNING HAS AFFECTED THE STAGE AT RULO WITH A SIGNIFICANT DROP. FLASH FLOOD WARNINGS REMAIN IN EFFECT FOR THE MISSOURI SIDE OF RIVER. DEWALD && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Jun 19, 5:40 PM CDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 540 PM CDT SUN JUN 19 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-201100- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 540 PM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND PARTS OF SOUTHWEST IOWA. .DAY ONE...TONIGHT AND MONDAY THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS MOST OF THE AREA. THE MAIN THREAT FROM THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE...ESPECIALLY FOR PARTS OF SOUTHEAST NEBRASKA PRIOR TO 11 PM. THE SEVERE WEATHER RISK WILL CONTINUE OVERNIGHT. A MOIST AND UNSTABLE AIRMASS HA LIFTED NORTHWARD INTO SOUTHEAST NEBRASKA LATE SUNDAY...NORTH OF A WARM FRONT. STORMS MAY DEVELOP NEAR THE WARM FRONT THIS EVENING...BUT THERE IS A STRONG CAP WHICH WILL TEND TO INHIBIT DEVELOPMENT. IF STORMS CAN BREAK THE CAP... THEY WILL BE CAPABLE OF PRODUCING PRODUCING VERY LARGE HAIL AND POSSIBLY TORNADOES. OTHER THUNDERSTORMS ACROSS PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA WILL DEVELOP EASTWARD TONIGHT. THESE STORMS ARE EXPECTED TO MOVE INTO EASTERN NEBRASKA LATER THIS EVENING AND THROUGH THE OVERNIGHT HOURS. THESE STORMS ARE ALSO LIKELY TO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE SEVERE WEATHER THREAT SHOULD GENERALLY END LATE TONIGHT AS THE STORMS MOVE OUT OF THE AREA. A MODERATE RISK OF SEVERE STORMS WILL CONTINUE ON MONDAY AS A COMPLEX LOW PRESSURE SYSTEM AND UPPER LEVEL DISTURBANCE MOVE OUT INTO THE CENTRAL PLAINS. SIGNIFICANT SEVERE WEATHER APPEARS POSSIBLE WITH THIS SYSTEM. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER RESULTING IN NUMEROUS ROADS REMAINING CLOSED NEAR THE RIVER. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY SEVERE STORMS COULD LINGER INTO MONDAY NIGHT. THERE IS ALSO A CHANCE OF THUNDERSTORMS TUESDAY BUT THESE ARE NOT EXPECTED TO BE SEVERE. THE NEXT CHANCE OF THUNDERSTORMS IS FROM THURSDAY NIGHT INTO SUNDAY. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER THROUGH THE REMAINDER OF THE SUMMER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS PARTS OF THE AREA...MAINLY SOUTHEAST NEBRASKA. SPOTTERS MAY BE NEEDED ON MONDAY AS WELL...IN THE AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 19, 11:15 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1115 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL SIDNEY 40.75N 95.64W
06/19/2011 E0.50 INCH FREMONT IA TRAINED SPOTTER
ALSO LOCALLY HEAVY RAIN.
&&
BMAYESLocal storm report, Jun 19, 11:29 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1129 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 4 S CLARINDA 40.68N 95.04W
06/19/2011 E1.00 INCH PAGE IA LAW ENFORCEMENT
1003 PM HAIL N CLARINDA 40.74N 95.04W
06/19/2011 E0.88 INCH PAGE IA LAW ENFORCEMENT
1123 PM HAIL SHENANDOAH 40.76N 95.37W
06/19/2011 E0.88 INCH PAGE IA LAW ENFORCEMENT
&&
BMAYESLocal storm report, Jun 19, 11:33 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1133 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL SIDNEY 40.75N 95.64W
06/19/2011 E1.75 INCH FREMONT IA LAW ENFORCEMENT
1132 PM HAIL UNION 40.81N 95.92W
06/19/2011 E1.75 INCH CASS NE LAW ENFORCEMENT
&&
BMAYESLocal storm report, Jun 19, 11:44 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1144 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL NEBRASKA CITY 40.68N 95.86W
06/19/2011 E2.50 INCH OTOE NE PUBLIC
HAIL FELL AROUND 10-1015 PM.
&&
BMAYESSpecial weather statement, Jun 20, 12:14 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1214 AM CDT MON JUN 20 2011 IAZ069-NEZ052-053-200545- DOUGLAS NE-POTTAWATTAMIE IA-SARPY NE- 1214 AM CDT MON JUN 20 2011 ...SPECIAL WEATHER STATEMENT FOR NORTHERN SARPY...EASTERN DOUGLAS AND WESTERN POTTAWATTAMIE COUNTIES UNTIL 1245 AM CDT... AT 1211 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR PAPILLION...OR 9 MILES SOUTHWEST OF OMAHA...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. OTHER STORMS MAY PRODUCE LARGER SIZE HAIL FARTHER WEST. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... EASTERN OMAHA... PAPILLION... LA VISTA... RALSTON... COUNCIL BLUFFS... CARTER LAKE... THIS STORM MAY INTENSIFY. MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MILLER
Local storm report, Jun 20, 12:19 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1219 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 AM HAIL ITHACA 41.16N 96.54W
06/20/2011 E2.00 INCH SAUNDERS NE LAW ENFORCEMENT
REPORTS OF SKY LIGHTS BEING BROKE OUT ALSO.
&&
JBThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:16 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 44 min |
| Jun 19, 9:56 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 49 min |
| Jun 19, 10:39 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 51 min |
| Jun 19, 10:47 PM CDT | Flash Flood Warning | OAX | Otoe | 6 hr |
| Jun 19, 11:31 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 44 min |
| Jun 19, 11:36 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 39 min |
| Jun 19, 11:52 PM CDT | Flash Flood Warning | OAX | Cass | 5 hr |
| Jun 20, 12:13 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Saunders | 37 min |
| Jun 20, 12:21 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 39 min |
| Jun 20, 12:30 AM CDT | Severe Thunderstorm Warning | OAX | Saunders | 24 min |
| Jun 20, 1:33 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Thurston | 42 min |
| Jun 20, 1:38 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 52 min |
| Jun 20, 1:50 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 40 min |
| Jun 20, 2:25 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 50 min |
| Jun 20, 2:38 AM CDT | Areal Flood Advisory | OAX | Dodge | 5 hr |
| Jun 20, 2:57 AM CDT | Areal Flood Advisory | OAX | Dodge, Saunders | 4 hr |
| Jun 20, 3:55 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte, Seward | 50 min |
| Jun 20, 8:00 AM CDT | River Flood Warning | OAX | Dodge | 24 hr |
| Jun 20, 3:31 PM CDT | Flash Flood Watch | OAX | Burt, Butler, Cass, Colfax, Cuming, Dodge and 8 more | 7 hr |
| Jun 20, 5:00 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 45 min |
| Jun 20, 5:43 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 47 min |
| Jun 20, 6:22 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 38 min |
| Jun 20, 6:27 PM CDT | Severe Thunderstorm Warning | OAX | Antelope | 48 min |
| Jun 20, 6:37 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Saline | 23 min |
| Jun 20, 6:57 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Platte | 63 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.